# SDR UIEA2011061600353

- Difficulty date: June 16, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 91,897 hours, 15,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U/D LT BS 500 SILL FRAME ATTACH DOUBLER CRACKED (BS 500, S10L TO S12L FRAME ATT DOUBLER REPAIR ACCOMPLISHED IAW RS53-22-37133, REV A).
